# SDR DALA2017090606725

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 57,642 hours, 21,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Out Of Position
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-RING ON SLIDE NOT IN CORRECT POSITION.
